# SDR UPS99829297

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 56412521
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, RT WING L/E LWR SKIN INTERNAL DOUBLER IS CRACKED FWD OF ACCESS PANEL 524B.  REMOVED, FABRICATED AND REPLACED DOUBLER IAW DWG 5641252 AND SRM 51-1-21.
